MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter bl 22ga x.75in - leakage.It was reported that with a certain frequency that the intima rubber has broken when the contrast is injected into the infusion pump, which is in the other pathway where the clave is located.The patient's case was reported today but remember that it wasn't the first time.Customer reports leaking intima rubber at the time of contrast infusion.
 
Additional Manufacturer Narrative
Additional information: (b) included additional responses provided by the complainant.Investigation results: review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Based on the reported information, a leakage detected around rubber, the possible reason is as below: 1.The raw material has defect 2.Component damage happened during assembly current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process 2.Common inspection is performed during packaging process 3.Qc sampling check will inspect the component appearance and do leakage test the retained sample appearance inspection and leakage test result are within specification, with this we cannot decide the root cause.
 
Event or Problem Description
Additional information: the amount of contrast the patient receives may be less, there have been at least three cases in recent times.

Brand Name
SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22888677
Report Number3006948883-2025-00535
Device Sequence Number20062424
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(17)280630(10)4171437
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot Number4171437
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown